# SDR YENA2025122901276

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 13,620 hours, 2,025 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,620 hours, 2,025 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 1408, CDG-JFK. (ETOPS)  ENG 2 BEARING 3 CHIP DETECTOR FOUND LEAKING OIL; REMOVED AND REPLACED BEARING3 MAGNETIC CHIP COLLECTOR ASSY. IAW AMM 79-22-01-400-801-A. ON ENG NR 2. IDLE LEAK CHECK ACCOMPISHED IAW AMM 71-00-00.  NO LEAKS FOUND.  ACFT OK FOR SVC.
